# SDR DHLA201000037

- Difficulty date: March 4, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG T/R TRANSLATING COWL HOLES ELONGATED STA 240.000 BETWEEN 6 AND 7 O'CLOCK POS.  PERFORMED MAJOR REPAIR IAW FORM 8110-3 DATED 04-20-10, EVA D878-00324 REV IR DATED 04-02-10. REMOVED FASTENERS IAW SRM 51-1-21A. CUT OUT DAMAGED AREA AND FABRICATED (2EA) FILLERS (AL2024T3 0.063") IAW SMN DWG ED-5109 DATED 04-10-10. NDT INSPECTED CUT OUT AREA AND FABRICATED REPAIR PARTS IAW NDT SPM PART 06-10-01-001. NO CRACK, NO CORROSION FOUND. ENCLOSED SMN FORM 242-2. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B, DPS 9.45, DPS 4.50-36. INSTALLED REPAIR PARTS IAW SMN DWG ED-5109, SRM 51-1-9 (HYSOL) SRM 51-1-21A.
